# SDR MALA050391

- Difficulty date: April 25, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 18,589 hours, 20,471 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Failed
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK DUE TO LT ENGINE INTAKE HEAT.  REMOVED AND REPLACED LT EXHAUST NOZZLE P/N NF24668-057.  OPS CHECK GOOD.  REMOVED AND REPLACED LT AIR VALVE, P/N 6068T56P01, S/N ON GRTG0598 OFF GRTB8183.  OPS CHECK GOOD.
